CR runge sets on hypersurface graphs

Al Boggess, Roman Dwilewicz, Dan Jupiter

Research output: Contribution to journalArticlepeer-review


This work contains an improvement of earlier results of Boggess and Dwilewicz regarding global approximation of CR functions by entire functions in the case of hypersurface graphs. In this work, we show that if ω, an open subset of a real hypersurface in ℂ n, can be graphed over a convex subset in ℝ 2n-1, then ω is CR-Runge in the sense that continuous CR functions on ω can be approximated by entire functions on ℂ n in the compact open topology of ω. Examples are presented to show that this approximation result does not hold for graphed CR submanifolds in higher codimension.

Original languageEnglish (US)
Pages (from-to)980-1001
Number of pages22
JournalJournal of Geometric Analysis
Issue number4
StatePublished - Oct 2008
Externally publishedYes


  • CR Runge sets
  • CR functions
  • Holomorphic approximation

ASJC Scopus subject areas

  • Geometry and Topology


Dive into the research topics of 'CR runge sets on hypersurface graphs'. Together they form a unique fingerprint.

Cite this